Consistency problems for jump-diffusion models

Erhan Bayraktar, L. I. Chen, H. Vincent Poor

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper consistency problems for multi-factor jump-diffusion models, where the jump parts follow multivariate point processes are examined. First the gap between jump-diffusion models and generalized Heath-Janow-Morton (HJM) models is bridged. By applying the drift condition for a generalized arbitrage-free HJM model, the consistency condition for jump-diffusion models is derived. Then a cause is considered in which the forward rate curve has a separable structure, and a specific version of the general consistency condition is obtained. In particular, a necessary and sufficient condition for a jump-diffusion model to be affine is provided. Finally the Nelson-Siegel type of forward curve structures is discussed. It is demonstrated that under regularity condition, there exists no jump-diffusion model consistent with the Nelson-Siegel curves.

Original languageEnglish (US)
Pages (from-to)101-119
Number of pages19
JournalApplied Mathematical Finance
Volume12
Issue number2
DOIs
StatePublished - Jun 2005

All Science Journal Classification (ASJC) codes

  • Finance
  • Applied Mathematics

Keywords

  • Consistency problems
  • Interest rate models
  • Jump diffusion models
  • Nelson-Siegel curves

Fingerprint Dive into the research topics of 'Consistency problems for jump-diffusion models'. Together they form a unique fingerprint.

Cite this